This site is designed for educational purposes only and
is not engaged in rendering medical advice or professional services.
The information provided at this web site is of a general nature
and is not intended to take the place of a physician's advice.
We encourage individuals to discuss what they find on this site
with their healthcare providers.
The answer above was provided by a volunteer, based solely on their experiances and thoughts. These volunteers do not get paid and are not responsible for the accuracy of their responses. IF you disagree with a response, let us know and we will look into it.
The query string is topicid=6&id=1740&sr=1
- Question: I am on Keppra, presently 1500 mg mornings and 1250 mg evenings, and Trileptal, 450 mg and 450 mg. I am trying to reduce the Trileptal by bringing up the Keppra. Does anyone know if it is possible to overdose on an anticonvulsant? My doctor said nom but I am having petite focals since this change.
You may want to ask your neurologist about getting levels in your blood. The presence of petit focal seizures might also suggest that the anticonvulsant taper and switch needs adjustment.